# SDR CALA0800236

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- Aircraft time: 68,218 hours, 29,606 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25230
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA - CORROSION ON FRAME AT STA 727E APPROX LBL 24.  FABRICATED REPAIR PARTS, TREATED, PRIMED AND INSTALLED REF SRM 53-00-07 REPAIR 5.
